# SDR DXTA2013120905594

- Difficulty date: December 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 10,510 hours, 8,418 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & GEAR SELECTED UP, ALL THREE GEAR LIGHTS EXTINGUISHED BUT RED, GEAR UNLOCKED, LIGHT REMAINED ILLUMINATED.  THE STAB MISS COMPARE & HYD PRESS LIGHTS ILLUMINATED AS EXPECTED.  AFTER PULLING THE HYD CONTROL CB IAW HYDRAULIC PRESS CHECKLIST, THE RT MLG FELL EXTENDED, GREEN DOWN LIGHT, INDICATING THAT THE RT MLG HAD NOT FULLY LOCKED IN THE FULL UP POSITION.  OPERATED GEAR & FOUND RT MLG DOOR IMPROPERLY ADJUSTED.  ADJUSTED RT MLG DOOR IAW CE-560XL MM 32-10-00.  OPERATIONS CHECKED GOOD.
